MAUDE Adverse Event Report: BARD ACCESS SYSTEMS LEONARD 10 FR DUAL-LUMEN CV CATHETER, PEEL-APART INTRODUCER KIT WITH SURECUFF; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS LEONARD 10 FR DUAL-LUMEN CV CATHETER, PEEL-APART INTRODUCER KIT WITH SURECUFF; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0600630
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that when flushing the catheter, a tear occurred in the line causing saline to spray onto the patient.It was also reported that after the tear occurred, blood started coming out of the catheter.The line was clamped proximal to the tear to prevent further blood from leaking.The line was removed the next day.There was no reported patient injury.

Brand Name
LEONARD 10 FR DUAL-LUMEN CV CATHETER, PEEL-APART INTRODUCER KIT WITH SURECUFF
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8087924
Report Number3006260740-2018-03285
Device Sequence Number19245809
Product Code LJS
UDI-Device Identifier00801741051944
UDI-Public(01)00801741051944
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600630
Device Catalogue Number0600630
Device Lot NumberHUCR1207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1